# SDR CA130116015

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-46B
- Aircraft time: 57,807 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268411137
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW NOTICED A HYDRAULIC SYSTEM B LOW PRESSURE LIGHT AND A CORRESPONDING LOSS OF QUANTITY.  CREW DIVERTED TO NEAREST AIRPORT WHERE A HYDRAULIC PUMP PRESSURE LINE WAS FOUND TO BE CRACKED.  THE LINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
